Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 545780, 8 pages
http://dx.doi.org/10.1155/2011/545780
Research Article

A Moment Problem for Discrete Nonpositive Measures on a Finite Interval

1Department of Mechanics and Mathematics, Saratov State University, Astrakhanskaya 83, Saratov 410060, Russia
2School of Information Systems, Computing and Mathematics, Brunel University, Uxbridge UB8 3PH, UK

Received 29 December 2010; Revised 16 March 2011; Accepted 22 March 2011

Academic Editor: Palle E. Jorgensen

Copyright © 2011 M. U. Kalmykov and S. P. Sidorov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. U. Kalmykov and S. P. Sidorov, “A Moment Problem for Discrete Nonpositive Measures on a Finite Interval,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 545780, 8 pages, 2011. https://doi.org/10.1155/2011/545780.